Hi, I use Nasal spray Avamys regulary to keep my hay fever under control. i am asthmatic and allergic patient from India. However, recently when I developed breathlessness and sudden weight loss, my physician asked me to stop using Nasal spray for three months and now he prescribed the same again after a gap of three months. However, it brought back my breathlessness & anxiety causing weakness and i am not able to regain weight and lead a normal life since last 4 months. Doctor also said my heart rate is up than normal. I faced similar situation 5 years back and after four months of struggle my breathing got restored. I also need to know in what conditions nasal spray causes sever itching and redness in skin, eyes? I am suffering from High proteinous food stuffs. My source of proteins currently is milk and eggs, cottage cheese etc.
How can I get rid of my breathlessness and anxiety immediately?
How can I avoid itching on skin and redness in my eyes?
Looking forward to get answers from experts.
Post Edited (Aaswad) : 3/28/2016 5:35:26 AM (GMT-6)